American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D41) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Nicolas Billerey, Imin Chen, Luis Dieulefait and Nuno Freitas. A result on the equation $x^p + y^p = z^r$ using Frey abelian varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dimitrios Poulakis. Affine curves with infinitely many integral points. Proc. Amer. Math. Soc. 131 (2003) 1357-1359. MR 1949864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lynda Danielson and Burton Fein. On the irreducibility of the iterates of $x^{n}-b$. Proc. Amer. Math. Soc. 130 (2002) 1589-1596. MR 1887002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhenfu Cao. On the Diophantine equation $x^{p}+2^{2m}=py^{2}$. Proc. Amer. Math. Soc. 128 (2000) 1927-1931. MR 1694856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pavlos Tzermias. Mordell-Weil groups of the Jacobian of the 5-th Fermat curve. Proc. Amer. Math. Soc. 125 (1997) 663-668. MR 1353401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mao Hua Le. Lower bounds for the solutions in the second case of Fermat's last theorem . Proc. Amer. Math. Soc. 111 (1991) 921-923. MR 1049137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Todd Cochrane. The Diophantine equation $f(x)=g(y)$ . Proc. Amer. Math. Soc. 109 (1990) 573-577. MR 1019271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mao Hua Le. A note on the Diophantine equation $x\sp {2p}-Dy\sp 2=1$ . Proc. Amer. Math. Soc. 107 (1989) 27-34. MR 965245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Chidambaraswamy and P. V. Krishnaiah. On primes $p$ with $\sigma(p\sp \alpha)=m\sp 2$ . Proc. Amer. Math. Soc. 101 (1987) 625-628. MR 911021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhen Fu Cao. On the Diophantine equation $x\sp {2n}-\mathcal{D}y^2=1$ . Proc. Amer. Math. Soc. 98 (1986) 11-16. MR 848864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. K. Harrison. Erratum to: ``Bipowers in number fields'' . Proc. Amer. Math. Soc. 97 (1986) 378. MR 835904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. K. Harrison. Bipowers in number fields . Proc. Amer. Math. Soc. 95 (1985) 174-178. MR 801318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lawrence C. Washington. On some cyclotomic congruences of F. Thaine . Proc. Amer. Math. Soc. 93 (1985) 10-14. MR 766517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia